MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR (PACEMAKER)

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR (PACEMAKER)
Model Number S204
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Failure to Read Input Signal (1581)
Health Effect - Clinical Codes Bradycardia (1751); Dizziness (2194)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
It was reported that this pacemaker and right ventricular (rv) lead exhibited noise with oversensing pacing inhibition with greater than two seconds of asystole.It was noted that r-waves were 3.3 mv and it was programmed to 1.5mv.The patient was experiencing lightheadedness.The pacemaker was explanted, the right ventricular (rv) lead was surgically abandoned, and a new pacemaker system was successfully implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.Upon receipt at our post market quality assurance laboratory, this implantable pulse generator (pacemaker) was thoroughly inspected and analyzed.Visual inspection found no anomalies.The baseline testing completed on the device found no failing conditions.All testing completed on the device passed or was not applicable.Analysis found no evidence of device defect, malfunction or damage outside the bounds of normal medical use.
 
Event or Problem Description

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE PULSE GENERATOR (PACEMAKER)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12243312
Report Number2124215-2021-21631
Device Sequence Number11700239
Product Code LWP
UDI-Device Identifier00802526499128
UDI-Public00802526499128
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2016
Device Model NumberS204
Device Catalogue NumberS204
Device Lot Number568050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR